| Model Number |
STRYKER SLCD13 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No device-related deaths or serious injuries were informed.Device malfunction cause the device to fail to perform its essential function and compromise the device's monitoring effectiveness, since it would not be able to process biological indicators.If this were to recur, the lack of biological indicators processing could affect the load release, which could contribute to a serious injury due to lack of sterile material.
Event or Problem Description
According to the distributor representative, the autoreader incubator would not get to the working temperature, which would not let the autoreader start any biological indicator incubation.